×

zbMATH — the first resource for mathematics

Barrelledness and Schwartz spaces. (English) Zbl 0234.46003

MSC:
46A08 Barrelled spaces, bornological spaces
46A11 Spaces determined by compactness or summability properties (nuclear spaces, Schwartz spaces, Montel spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Amemiya, I., K?mura, Y.: Über nicht-vollständige Montelräume. Math. Ann.177, 273-277 (1968). · Zbl 0157.43903 · doi:10.1007/BF01350719
[2] Berezanskii, I. A.: Inductively reflexive, locally convex spaces. Dokl. Akad. Nauk SSSR182, 20-22 (1968). Engl. transl. in Soviet Math. Dokl.9, 1080-1082 (1968).
[3] Brudovskii, B. S.: Associated nuclear topology, mappings of types, and strongly nuclear spaces. Dokl. Akad. Nauk SSSR178, 271-273 (1968). Engl. transl. in Soviet Math. Dokl.9, 61-63 (1968).
[4] Binz, E., Keller, H. H.: Funktionenräume in der Kategorie der Limesräume. Ann. Ac. Sci. Fennicae AI383 (1966). · Zbl 0158.19903
[5] Fischer, H. R.: Limesräume. Math. Ann.137, 269-303 (1959) · Zbl 0086.08803 · doi:10.1007/BF01360965
[6] Floret, K.: Lokalkonvexe Sequenzen mit kompakten Abbildungen. Journ. Reine Angew. Math.247, 155-195 (1971). · Zbl 0209.43001 · doi:10.1515/crll.1971.247.155
[7] Grothendieck, A.: Produits tensoriels topologiques et espaces nucléaires. Mem. Am. Math. Soc.16 (1955).
[8] Grothendieck, A.: Espaces vectoriels topologiques, 2a éd.. Soc. Mat. Univ. São Paulo 1958. · Zbl 0058.33401
[9] Jarchow, H.: Marinescu-Räume. Comment. Math. Helv.44, 138-164 (1969). · Zbl 0175.41501 · doi:10.1007/BF02564519
[10] Jarchow, H.: Dualität und Marinescu-Räume. Math. Ann.182, 134-144 (1969). · Zbl 0175.41502 · doi:10.1007/BF01376220
[11] Jarchow, H.: Topologisch stetige hermitesche Formen. Math. Zeitschr.113, 326-334 (1970). · Zbl 0183.40302 · doi:10.1007/BF01110332
[12] Jarchow, H.: Zur Theorie der quasitonnelierten Räume. Math. Ann.191, 271-278 (1971). · Zbl 0207.11902 · doi:10.1007/BF01350329
[13] Jarchow, H.: Duale Charakterisierung der Schwartz-Räume. Math. Ann.196, 85-90 (1972). · Zbl 0225.46007 · doi:10.1007/BF01419433
[14] Köthe, G.: Topologische lineare Räume I, 2. Aufl. Berlin Heidelberg New York: Springer 1966. · Zbl 0137.31301
[15] Marti, J. T.: Introduction to the theory of bases. Berlin Heidelberg New York: Springer 1969. · Zbl 0191.41301
[16] Pietsch, A.: Nukleare lokalkonvexe Räume, 2. Aufl. Berlin: Akademie-Verlag, 1969. · Zbl 0184.14602
[17] Raikov, D. A.: Some properties of compact linear operators (russian). U?en. Zap. Moskov Gos. Ped. Inst. im. V.I. Lenina188, 171-191 (1962).
[18] Schwartz, L.: Théorie des distributions a valeurs vectorielles I. Ann. Inst. Fourier7, 1-141 (1957). · Zbl 0089.09601
[19] Terzio?lu, T.: On Schwartz spaces. Math. Ann.182, 236-242 (1969). · Zbl 0179.45501 · doi:10.1007/BF01350326
[20] Webb, J. H.: Sequential convergence in locally convex spaces. Proc. Cambr. Phil. Soc.64, 341-364 (1968). · Zbl 0157.20202 · doi:10.1017/S0305004100042900
[21] Wittstock, G.: Über Zerlegungsmajoranten indefiniter Metriken. Math. Z.91, 421-430 (1966). · Zbl 0137.09705 · doi:10.1007/BF01110652
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.